Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Topologies on spaces of vector-valued continuous functions


Author: Surjit Singh Khurana
Journal: Trans. Amer. Math. Soc. 241 (1978), 195-211
MSC: Primary 46E40; Secondary 58D15
MathSciNet review: 492297
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Topologies $ {\beta _0},{\beta _1},\beta ,{\beta _\infty },{\beta _{\infty c}}$ are defined on $ {C_b}(X,E)$, the space of all bounded, continuous functions from a completely regular Hausdorff space X, into E, a normed space, and their duals are determined. Also many properties of these topologies are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E40, 58D15

Retrieve articles in all journals with MSC: 46E40, 58D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0492297-X
PII: S 0002-9947(1978)0492297-X
Keywords: $ \tau $-smooth measures, tight measures, Dunford-Pettis property, Mackey topology, strict topologies, vector-valued functions and measures
Article copyright: © Copyright 1978 American Mathematical Society